Volume 18, issue 4 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The double $n\mkern-1.5mu$–space property for contractible $n\mkern-1.5mu$–manifolds

Peter Sparks

Algebraic & Geometric Topology 18 (2018) 2131–2149
Bibliography
1 F D Ancel, C R Guilbault, Compact contractible n–manifolds have arc spines (n 5), Pacific J. Math. 168 (1995) 1 MR1331991
2 F D Ancel, C R Guilbault, P Sparks, Infinite boundary connected sums with applications, preprint
3 J S Calcut, H C King, L C Siebenmann, Connected sum at infinity and Cantrell–Stallings hyperplane unknotting, Rocky Mountain J. Math. 42 (2012) 1803 MR3028764
4 M M Cohen, A course in simple-homotopy theory, 10, Springer (1973) MR0362320
5 M L Curtis, K W Kwun, Infinite sums of manifolds, Topology 3 (1965) 31 MR0176457
6 D Gabai, The Whitehead manifold is a union of two Euclidean spaces, J. Topol. 4 (2011) 529 MR2832566
7 D J Garity, D D Repovš, D G Wright, Contractible 3–manifolds and the double 3–space property, Trans. Amer. Math. Soc. 370 (2018) 2039 MR3739201
8 R Geoghegan, Topological methods in group theory, 243, Springer (2008) MR2365352
9 L C Glaser, Contractible complexes in Sn, Proc. Amer. Math. Soc. 16 (1965) 1357 MR0184240
10 L C Glaser, Intersections of combinatorial balls and of Euclidean spaces, Bull. Amer. Math. Soc. 72 (1966) 68 MR0184237
11 C R Guilbault, Ends, shapes, and boundaries in manifold topology and geometric group theory, from: "Topology and geometric group theory" (editors M W Davis, J Fowler, J F Lafont, I J Leary), Springer Proc. Math. Stat. 184, Springer (2016) 45 MR3598162
12 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
13 A A Kosinski, Differential manifolds, 138, Academic Press (1993) MR1190010
14 B Mazur, A note on some contractible 4–manifolds, Ann. of Math. 73 (1961) 221 MR0125574
15 D Rolfsen, Knots and links, 7, Publish or Perish (1976) MR0515288
16 C P Rourke, B J Sanderson, Introduction to piecewise-linear topology, 69, Springer (1972) MR0350744
17 P Sparks, Contractible n–manifolds and the double n–space property, PhD thesis, The University of Wisconsin (2014) MR3346990
18 J H C Whitehead, Simplicial spaces, nuclei and m–groups, Proc. London Math. Soc. 45 (1939) 243 MR1576810
19 D G Wright, On 4–manifolds cross I, Proc. Amer. Math. Soc. 58 (1976) 315 MR0420626
20 E C Zeeman, On the dunce hat, Topology 2 (1964) 341 MR0156351